# SDR DALA2018071604498

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,643 hours, 22,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV-SLC DUE TO CABIN PRESSURIZATION ISSUES. CREW HEARD THUMP AND THEN CABIN STARTED CLIMBING. FOUND CLAMP BLOWN OFF RT PACK AT CONDENSER. REPLACED LEFT PACK HEAT EXCHANGER.
